2009 ICD-9-CM Diagnosis Code E934.2
Anticoagulants causing adverse effects in therapeutic use
- Short description: ADV EFF ANTICOAGULANTS.
- ICD-9-CM E934.2 is a billable medical code that can be used to indicate a diagnosis on a reimbursement claim, however, E934.2 should only be used for claims with a date of service on or before September 30, 2015. For claims with a date of service on or after October 1, 2015, use an equivalent ICD-10-CM code (or codes).
- E934.2 describes the circumstance causing an injury, not the nature of the injury.
- You are viewing the 2009 version of ICD-9-CM E934.2.
- More recent version(s) of ICD-9-CM E934.2: 2010 2011 2012 2013 2014 2015.
- No ICD-10-CM code(s) convert to ICD-9-CM E934.2
- Adverse effect of anticoagulant
- Adverse effect of enoxaparin
- Adverse effect of heparin
- Adverse effect of warfarin
- Adverse reaction to enoxaparin
- Anticoagulant adverse reaction
- Heparin adverse reaction
- Warfarin adverse reaction
- Prothrombin synthesis inhibitor
- Warfarin sodium